MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ASSURE® - ANTERIOR CERVICAL PLATE SYSTEM; ASSURE CERVICAL PLATE 3-LEVEL, 54MM

GLOBUS MEDICAL, INC. ASSURE® - ANTERIOR CERVICAL PLATE SYSTEM; ASSURE CERVICAL PLATE 3-LEVEL, 54MM
Model Number 110.354
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.The fragment was lost during the washing process and could not be retrieved.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a surgery the patient was found bleeding from a metal shaving found on top of the assure cervical plate. .

Brand Name
ASSURE® - ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ASSURE CERVICAL PLATE 3-LEVEL, 54MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837657
Report Number3004142400-2023-00100
Device Sequence Number12586280
Product Code KWQ
UDI-Device Identifier00849044093124
UDI-Public00849044093124
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040721
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110.354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown